Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Dehn surgery on knots

Authors: Marc Culler, C. McA. Gordon, J. Luecke and Peter B. Shalen
Journal: Bull. Amer. Math. Soc. 13 (1985), 43-45
MSC (1980): Primary 57M25, 57R65
MathSciNet review: 788388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CS] M. Culler and P. B. Shalen, Varieties of group representations and splittings of 3-manifolds, Ann. of Math. (2) 117 (1983), 109-146. MR 683804
  • [GL] C. McA. Gordon and R. A. Litherland, Incompressible planar surfaces in 3-manifolds, Topology Appl. 18 (1984), 121-144. MR 769286
  • [Ja] W. Jaco, Adding a 2-handle to a 3-manifold: An application to Property R, Proc. Amer. Math. Soc. 92 (1984), 288-292. MR 754723
  • [Jo1] K. Johannson, Homotopy equivalences of 3-manifolds with boundaries, Lecture Notes in Math., vol. 761, Springer-Verlag, Berlin, Heidelberg, New York, 1979. MR 551744
  • [Jo2] K. Johannson, On surfaces in one-relator 3-manifolds, preprint. MR 903864
  • [R] D. Rolfsen, Knots and links, Publish or Perish, Inc., 1979. MR 1277811
  • [W] W. Whitten, Knot complements and groups, preprint. MR 880506

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57M25, 57R65

Retrieve articles in all journals with MSC (1980): 57M25, 57R65

Additional Information


American Mathematical Society